# SDR ASAA2019060329564

- Difficulty date: May 20, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 60,285 hours, 28,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75058
- Part serial: NSN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF R/H TRANSITION PANEL FOUND BAFFLE CORRODED BETWEEN STA 747 AND 767 ON TOP AND BOTTOM OF FLANGE. GROUNDED - YES. REMOVED CORR FROM R/H BAFFLE BETWEEN STA 747 AND 767 FOUND TO BE OUT OF LIMITS IAW B737 700 SRM 53 00 53 1A 2, REMOVED AND REPLACED BAFFLE IAW B737 700 SRM 51 40 02 0G 0 PARA 7 W 1 O .032 R .026 L 2.50 D .006.
